Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 213, NWS Nashville, TN

September 10, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Sep 10, 2016, 4:28 PM CDT for 4 counties in Tennessee. It was in force for 32 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2016, 4:28 PM CDT (21:28 UTC)
Expired
Sep 10, 2016, 5:00 PM CDT
In force
32 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 33 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 4:30 PM CDTTSTM WND DMGFairview, TNTREES/TREE LIMBS ON POWERLINES IN FAIRVIEW.
Sep 10, 4:30 PM CDTTSTM WND DMGKingston Springs, TNLARGE TREE LIMBS AND A FEW TREES REPORTEDLY BLOWN DOWN IN THE KINGSTON SPRINGS AREA
Sep 10, 4:30 PM CDTTSTM WND DMGOld Hickory, TNLARGE TREE DOWN AT RIVERSIDE ROAD AND 13TH STREET IN OLD HICKORY
Sep 10, 4:33 PM CDTTSTM WND DMG9 Wsw Brentwood, TNTREE BLOCKING THE ROAD AT NATCHEZ TRACE PARKWAY NORTH OF THE HIGHWAY 96 BRIDGE.
Sep 10, 4:35 PM CDTTSTM WND DMG2 Ssw Nashville, TNSMALL TREE SNAPPED AND NUMEROUS TENTS BLOWN OVER ON VANDERBILT UNIVERSITY CAMPUS
Sep 10, 4:35 PM CDTTSTM WND DMG7 Ene Fairview, TNA LARGE DOWNBURST UP TO 3 MILES WIDE STRUCK FAR NORTHWEST WILLIAMSON COUNTY. SCATTERED TREES AND LARGE TREE LIMBS WERE SNAPPED OR UPROOTED FROM THE NATCHEZ TRACE PARKWAY EASTWARD ACROSS TEMPLE ROAD...OLD NATCHEZ TRACE PKWY...AND OLD HILLSBORO ROAD. TREES FELL
Sep 10, 4:40 PM CDTTSTM WND DMG3 Ene Berry Hill, TNLARGE TREE LIMB DOWN AT FOOTHILL DRIVE AND MURFREESBORO ROAD
Sep 10, 4:45 PM CDTTSTM WND DMG1 W Brentwood, TNDELAYED REPORT. LARGE TREE BRANCH DOWN ON FRANKLIN ROAD SOUTH OF CONCORD ROAD.
Sep 10, 4:45 PM CDTTSTM WND DMG2 Nw Berry Hill, TNTREE DOWN ON CAR AT 18TH AVENUE SOUTH AND MAGNOLIA. NO INJURIES.
Sep 10, 4:45 PM CDTTSTM WND DMG3 Wnw Brentwood, TNTREE SNAPPED ON MURRAY LANE IN BRENTWOOD
Sep 10, 4:45 PM CDTTSTM WND DMG4 Nw Franklin, TNTREE DOWN ON POWER LINE AT 313 COLT LANE. POWER LINE PULLED WALL OUT OF HOUSE CAUSING SUBSTANTIAL DAMAGE TO HOME. RED CROSS ENROUTE TO ASSIST.
Sep 10, 4:45 PM CDTTSTM WND DMG5 Wnw Franklin, TNTREE AND POWER LINE DOWN ON DEL RIO PIKE
Sep 10, 4:50 PM CDTTSTM WND DMG1 Sw Franklin, TNLARGE TREE BLOCKING W. MAIN AND FORREST STREET IN FRANKLIN.
Sep 10, 4:50 PM CDTTSTM WND DMG4 Nw Franklin, TNPHOTO SHOWED TREE DOWN NEAR HILLSBORO ROAD
Sep 10, 4:50 PM CDTTSTM WND DMG5 Sw Forest Hills, TNA FEW TREES WERE BLOWN DOWN IN THE GRASSLAND AND LEIPERS FORK AREAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS54 KOHX 102128
SVROHX
TNC021-037-165-187-102200-
/O.NEW.KOHX.SV.W.0213.160910T2128Z-160910T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
428 PM CDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 428 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GOODLETTSVILLE TO NEAR KINGSTON
  SPRINGS...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
  GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
  BELLE MEADE...KINGSTON SPRINGS...LAKEWOOD...PEGRAM...HERMITAGE...
  BELLEVUE...OLD HICKORY...FAIRVIEW...BERRY HILL...
  WHITES CREEK AND BELLS BEND.

THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8676 3594 8719 3605 8717 3636 8679
      3636 8654
TIME...MOT...LOC 2128Z 268DEG 29KT 3632 8676 3603 8706 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
3 follow-up statements
087 
WWUS54 KOHX 102136
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT SAT SEP 10 2016

TNC021-037-165-187-102200-
/O.CON.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/
DAVIDSON TN-CHEATHAM TN-WILLIAMSON TN-SUMNER TN-
436 PM CDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DAVIDSON...SOUTHEASTERN CHEATHAM...NORTHERN WILLIAMSON AND
SOUTHWESTERN SUMNER COUNTIES...

AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GOODLETTSVILLE TO NEAR FAIRVIEW...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF INCH SIZE HAIL. 

SOURCE...PUBLIC. AT 433 PM...TREES WERE BLOWN DOWN IN FAIRVIEW WITH
         THESE STORMS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
BELLE MEADE...KINGSTON SPRINGS...LAKEWOOD...PEGRAM...HERMITAGE...
BELLEVUE...OLD HICKORY...FAIRVIEW...BERRY HILL...
WHITES CREEK AND BELLS BEND.

THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8676 3594 8719 3605 8717 3636 8679
      3636 8654
TIME...MOT...LOC 2135Z 274DEG 31KT 3633 8667 3596 8702 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
639 
WWUS54 KOHX 102144
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT SAT SEP 10 2016

TNC021-102153-
/O.CAN.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/
CHEATHAM TN-
444 PM CDT SAT SEP 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEATHAM COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3590 8676 3594 8713 3636 8676 3636 8654
TIME...MOT...LOC 2143Z 268DEG 29KT 3633 8661 3596 8696 

$$

TNC037-165-187-102200-
/O.CON.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/
DAVIDSON TN-WILLIAMSON TN-SUMNER TN-
444 PM CDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DAVIDSON...NORTHERN WILLIAMSON AND SOUTHWESTERN SUMNER
COUNTIES...

AT 443 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HENDERSONVILLE TO NEAR BELLEVUE...MOVING EAST AT
35 MPH.

HAZARD...65 MPH WIND GUSTS AND HALF INCH SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
BELLE MEADE...LAKEWOOD...HERMITAGE...BELLEVUE...OLD HICKORY...
BERRY HILL...WHITES CREEK...
BELLS BEND AND NATCHEZ TRACE AT HIGHWAY 96.

THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8676 3594 8713 3636 8676 3636 8654
TIME...MOT...LOC 2143Z 268DEG 29KT 3633 8661 3596 8696 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
145 
WWUS54 KOHX 102155
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
455 PM CDT SAT SEP 10 2016

TNC037-165-187-102200-
/O.CON.KOHX.SV.W.0213.000000T0000Z-160910T2200Z/
DAVIDSON TN-WILLIAMSON TN-SUMNER TN-
455 PM CDT SAT SEP 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL DAVIDSON...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN
SUMNER COUNTIES...

AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GALLATIN TO NEAR FRANKLIN...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND PEA SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 450 PM...SEVERAL TREES HAVE
         BEEN REPORTEDLY BLOWN DOWN BY THESE STORMS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...NASHVILLE...MADISON...HENDERSONVILLE...BRENTWOOD...
GOODLETTSVILLE...MILLERSVILLE...FOREST HILLS...OAK HILL...
BELLE MEADE...LAKEWOOD...HERMITAGE...BELLEVUE...OLD HICKORY...
BERRY HILL AND NATCHEZ TRACE AT HIGHWAY 96.

THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8676 3594 8704 3636 8670 3636 8654
TIME...MOT...LOC 2154Z 268DEG 29KT 3633 8652 3596 8687 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:26 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 10, 2:26 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
226 PM CDT SAT SEP 10 2016

.DISCUSSION...

Current radar imagery showing a narrow band of showers and tstms
just now moving into our northwestern cwa. This convergence zone
should remain rather progressive with the activity approaching our
Plateau around 7 pm this evening. The activity should then exit
the plateau by midnight.

Latest sfc analysis indicates that this activity is just along and
ahead of the main cold frontal boundary. Thus, wind energy just
ahead of the boundary is elevated and the linear omega fields are
tapping into some elevated cape values as well.

For the fcst, will go ahead and include pre evening wording. Strong
storms are possible as well, with perhaps warning levels becoming
possible for a storm or two. Otw, look for clearing over western
areas late.

Moving forward, the next few days are looking dry with lower
humidity values. Still warm though as the shortwave pulls east and
heights quickly rebound.

In the ext fcst, weak w-e ridging will prevail. A weakening boundary
will attempt to approach around mid week but pops at best will be 20
percent. Late in the extended, we will see a pattern change as
stronger upper troughing and a frontal boundary moves our way. Will
include higher pops for next weekend.

For the ext temps, above normal values to continue although high
temps late in the extended will lower toward more seasonal levels.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions for a few more hours this afternoon. Flight
categories will decrease for a couple of hours at each terminal as
a line of showers and thunderstorms pushes through the mid-state.
Cigs should remain around 4k feet, but vis will drop with the
heavier rains, then improve quickly behind the line. The only
other reduction in flight categories should be IFR at CSV late
tonight behind the front.

The other story will be the winds. Breezy southwest to west winds
will be out ahead of the front with gusts to 20 kts. Winds should
relax fairly quickly behind the FROPA and turn northerly.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      62  84  56  88  64 /  40   0   0   0   0
Clarksville    58  81  54  87  61 /  10   0   0   0   0
Crossville     63  79  55  82  63 /  50   0   0  10  10
Columbia       62  85  55  88  65 /  40   0   0   0   0
Lawrenceburg   63  85  55  89  65 /  50   0   0   0   0
Waverly        59  81  55  86  63 /  20   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Sep 10, 5:30 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SAT SEP 10 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-111030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
530 AM CDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS...WITH GUSTY WINDS AND HEAVY
DOWNPOURS...CAN BE EXPECTED THIS AFTERNOON AND EVENING. SMALL
BRANCHES COULD FALL VICTIM TO THE WIND...AND HEAVY DOWNPOURS MAY
PRODUCE LOCALIZED PONDING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY STORM
DAMAGE OR FLOOD REPORTS TO THE NATIONAL WEATHER SERVICE.

19

In the hours before

Special weather statement, Sep 10, 3:26 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT SAT SEP 10 2016

TNZ007-102100-
ROBERTSON TN-
326 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON COUNTY UNTIL 400 PM
CDT...

AT 326 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF COOPERTOWN...OR 12 MILES WEST OF SPRINGFIELD...
MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
RIDGETOP...CROSS PLAINS...ORLINDA...ADAMS AND CEDAR HILL.

LAT...LON 3665 8658 3646 8667 3642 8670 3641 8669
      3642 8675 3641 8675 3641 8704 3646 8713
      3651 8712 3652 8711 3655 8712 3655 8713
      3656 8713 3664 8710
TIME...MOT...LOC 2026Z 256DEG 49KT 3651 8710

27
Special weather statement, Sep 10, 3:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT SAT SEP 10 2016

TNZ006-023>026-102115-
HOUSTON TN-HUMPHREYS TN-MONTGOMERY TN-CHEATHAM TN-DICKSON TN-
329 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...WESTERN CHEATHAM...
SOUTHEASTERN HOUSTON...SOUTHERN MONTGOMERY AND NORTHEASTERN HUMPHREYS
COUNTIES UNTIL 415 PM CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES EAST OF ERIN TO NEAR HURRICANE MILLS.
MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DICKSON...WHITE BLUFF...MCEWEN...BURNS...PLEASANT VIEW...CHARLOTTE...
VANLEER...SLAYDEN...PALMYRA...CUNNINGHAM AND CHEATHAM DAM.

THE DICKSON COUNTY FAIR WILL ALSO BE IMPACTED.

LAT...LON 3648 8713 3646 8713 3642 8705 3641 8704
      3596 8724 3599 8752 3597 8753 3596 8777
      3646 8752
TIME...MOT...LOC 2029Z 265DEG 23KT 3636 8746 3594 8772

27
Special weather statement, Sep 10, 3:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
334 PM CDT SAT SEP 10 2016

TNZ024-056-057-102115-
HUMPHREYS TN-HICKMAN TN-PERRY TN-
334 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY...SOUTHERN
HUMPHREYS AND HICKMAN COUNTIES UNTIL 415 PM CDT...

AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF HURRICANE MILLS...OR 16 MILES NORTH OF LINDEN...
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...LOBELVILLE...NUNNELLY...PRIMM SPRINGS...PINEWOOD...
LYLES...BON AQUA AND BUCKSNORT.

LAT...LON 3587 8794 3595 8793 3599 8751 3596 8721
      3574 8724 3573 8801
TIME...MOT...LOC 2034Z 269DEG 31KT 3585 8786

27
Special weather statement, Sep 10, 4:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT SAT SEP 10 2016

TNZ007-026-027-102130-
ROBERTSON TN-DAVIDSON TN-CHEATHAM TN-
400 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIDSON...SOUTHWESTERN
ROBERTSON AND CHEATHAM COUNTIES UNTIL 430 PM CDT...

AT 400 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COOPERTOWN TO BURNS. MOVEMENT WAS EAST AT
40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...GOODLETTSVILLE...MILLERSVILLE...GREENBRIER...
FOREST HILLS...COOPERTOWN...BELLE MEADE...KINGSTON SPRINGS...
PEGRAM...RIDGETOP...JOELTON...BELLEVUE...PLEASANT VIEW...
BEAMAN PARK...WHITES CREEK AND BELLS BEND.

LAT...LON 3636 8672 3605 8687 3605 8718 3611 8717
      3641 8704 3641 8675
TIME...MOT...LOC 2100Z 274DEG 37KT 3642 8689 3607 8731

SHAMBURGER
Special weather statement, Sep 10, 4:03 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT SAT SEP 10 2016

TNZ007-008-102130-
ROBERTSON TN-SUMNER TN-
403 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROBERTSON AND SUMNER
COUNTIES UNTIL 430 PM CDT...

AT 403 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PORTLAND TO NEAR COOPERTOWN. MOVEMENT WAS
EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...SPRINGFIELD...HENDERSONVILLE...GOODLETTSVILLE...
WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
WESTMORELAND...RIDGETOP...CROSS PLAINS...PORTLAND...ORLINDA...
MITCHELLVILLE...COTTONTOWN...BETHPAGE AND OAK GROVE.

LAT...LON 3664 8620 3655 8622 3649 8622 3634 8647
      3634 8672 3638 8673 3641 8675 3641 8697
      3665 8666 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2103Z 269DEG 36KT 3667 8652 3640 8689

SHAMBURGER
Special weather statement, Sep 10, 4:21 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT SAT SEP 10 2016

TNZ008-026>028-059-102200-
DAVIDSON TN-SUMNER TN-WILSON TN-CHEATHAM TN-WILLIAMSON TN-
421 PM CDT SAT SEP 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
CHEATHAM...NORTHERN WILLIAMSON...SOUTHERN SUMNER AND NORTHWESTERN
WILSON COUNTIES UNTIL 500 PM CDT...

AT 420 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MILLERSVILLE TO FAIRVIEW. MOVEMENT WAS
EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...LEBANON...NASHVILLE...MADISON...
HENDERSONVILLE...BRENTWOOD...MOUNT JULIET...GOODLETTSVILLE...
MILLERSVILLE...NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...
KINGSTON SPRINGS...LAKEWOOD...PEGRAM...RIDGETOP...
HERMITAGE AND BELINDA CITY.

THE VANDERBILT STADIUM AND THE TENNESSEE STATE FAIR IN NASHVILLE
WILL ALSO BE IMPACTED.

LAT...LON 3635 8628 3586 8677 3588 8721 3605 8718
      3636 8679 3641 8675 3641 8669 3642 8669
      3646 8627
TIME...MOT...LOC 2120Z 271DEG 38KT 3637 8671 3594 8716

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 2:39 PM CDTSpecial Weather StatementOHXMontgomery, Stewart51 min
Sep 10, 2:53 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart52 min
Sep 10, 3:26 PM CDTSpecial Weather StatementOHXRobertson34 min
Sep 10, 3:29 PM CDTSpecial Weather StatementOHXDickson46 min
Sep 10, 3:34 PM CDTSpecial Weather StatementOHXHickman41 min
Sep 10, 4:00 PM CDTSpecial Weather StatementOHXCheatham30 min
Sep 10, 4:03 PM CDTSpecial Weather StatementOHXSumner27 min
Sep 10, 4:21 PM CDTSpecial Weather StatementOHXDavidson, Williamson39 min
Sep 10, 4:50 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson40 min
Sep 10, 5:01 PM CDTSpecial Weather StatementOHXMarshall, Maury29 min
Sep 10, 5:03 PM CDTSpecial Weather StatementOHXClay, Jackson, Macon, Smith, Trousdale27 min
Sep 10, 5:18 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Putnam, Rutherford, Smith, Wilson42 min
Sep 10, 5:33 PM CDTSpecial Weather StatementOHXBedford, Marshall42 min
Sep 10, 5:46 PM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett, Putnam29 min
Sep 10, 5:54 PM CDTSpecial Weather StatementOHXCannon, Cumberland, DeKalb, Van Buren, Warren, White66 min
Sep 10, 5:57 PM CDTSpecial Weather StatementOHXCoffee, Grundy63 min
Sep 10, 6:24 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett66 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.